Nonparametric models and results for two-way ANOVA with fixed effects and interactions
Year of publication: |
1974
|
---|---|
Authors: | Walsh, J. E. ; Kelleher, G. J. |
Published in: |
Statistische Hefte : internationale Zeitschrift für Theorie und Praxis. - Berlin : Springer, ISSN 0039-0631, ZDB-ID 2414-4. - Vol. 15.1974, 2/3, p. 116-129
|
Subject: | Mathematische Statistik |
-
Computers in quantity surveying
Alvey, Royle Jeffrey, (1976)
-
A BASIC COURSE IN STATISTICS WITH SOCIOLOGICAL APPLICATIONS / THEODORE R. ANDERSON ; MORRIS ZELDITCH
Anderson, Theodore R., (1975)
-
Bamberg, Günter, (1980)
- More ...
-
Nonparametric models and methods for one-way ANOVA with fixed effects
Walsh, J. E., (1974)
-
Nonparametric results for two-way ANOVA with fixed effects, no interactions, and unequal subclasses
Walsh, J. E., (1974)
-
Walsh, John E., (1964)
- More ...